On general dissections of a polygon.
Aequationes mathematicae, Tome 18 (1978), pp. 370-388
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1978__18_136794,
author = {Ronald C. Read},
title = {On general dissections of a polygon.},
journal = {Aequationes mathematicae},
pages = {370--388},
year = {1978},
volume = {18},
zbl = {0396.05028},
url = {http://geodesic.mathdoc.fr/item/AM2_1978__18_136794/}
}
Ronald C. Read. On general dissections of a polygon.. Aequationes mathematicae, Tome 18 (1978), pp. 370-388. http://geodesic.mathdoc.fr/item/AM2_1978__18_136794/